Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: A. D. Elmendorf, I. Kriz, M. A. Mandell and M. Cole J. P. May
Title: Rings, modules, and algebras in stable homotopy theory
Additional book information: Mathematical Surveys and Monographs, no. 47, AMS, Providence, RI, 1997, xi + 249 pp., ISBN 0-8218-0638-6, $62.00

Authors: J. P. May, with contributions by M. Cole, G. Comezaña, S. Costenoble, A. D. Elmendorf, J. P. C. Greenlees, Jr. L. G. Lewis, R. J. Piacenza, G. Triantafillou and S. Waner
Title: Equivariant homotopy and cohomology theory
Additional book information: CBMS Regional Conference Series in Mathematics, no. 91, AMS, Providence, RI, 1996, xiii + 366 pp., ISBN 0-8128-0319-0, $49.00

Author: J. P. May
Title: A concise course in algebraic topology
Additional book information: Chicago Lectures in Mathematics, The University of Chicago Press, Chicago, IL, 1999, ix + 247 pp., ISBN 0-226-51183-9, $18.00, paper

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: John McCleary
Affiliation: Vassar College
Email: mccleary@vassar.edu
Journal: Bull. Amer. Math. Soc. 38 (2001), 245-250
Published electronically: December 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society